# SDR ASAA2021093036121

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 31,447 hours, 10,138 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE WE RECEIVED AN FMC DISAGREE MESSAGE. MESSAGE WENT AWAY WITHIN SECONDS. DURING SHUTDOWN WE RECEIVED THE SAME MESSAGE AND AGAIN IT WENT AWAY WITHIN SECONDS. GROUNDED - YES. ACCOMPLISHED FMC BITE PER B737-900ER FIM 34-61 TASK 801. NO FAULTS LOGGED. A/C OK FOR SERVICE.
